Alert archive / Colorado / Flash Flood Warnings in 2020

Flash Flood Warning 25, NWS Pueblo, CO

July 15, 2020Fremont County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 15, 2020, 3:06 PM MDT for Fremont County, Colorado. It was in force for 99 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2020, 3:06 PM MDT (21:06 UTC)
Expired
Jul 15, 2020, 4:45 PM MDT
In force
99 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Fremont County, CO

The radar

The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2180 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

824 
WGUS55 KPUB 152106
FFWPUB
COC043-160000-
/O.NEW.KPUB.FF.W.0025.200715T2106Z-200716T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
306 PM MDT Wed Jul 15 2020

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  East central Fremont County in central Colorado...

* Until 600 PM MDT.

* At 306 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Florence, Canon City and Penrose. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3852 10496 3833 10495 3839 10533 3854 10529

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Heavener
1 follow-up statement
355 
WGUS75 KPUB 152245 RRA
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
445 PM MDT Wed Jul 15 2020

COC043-152255-
/O.CAN.KPUB.FF.W.0025.000000T0000Z-200716T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont CO-
445 PM MDT Wed Jul 15 2020

...THE FLASH FLOOD WARNING FOR EAST CENTRAL FREMONT COUNTY IS
CANCELLED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3852 10496 3833 10495 3839 10533 3854 10529

$$

KT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 11:14 AM MDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jul 15, 11:14 AM MDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1114 AM MDT Wed Jul 15 2020

.SHORT TERM...(Today and tonight)
Issued at 343 AM MDT Wed Jul 15 2020

...Severe weather potential for the I-25 corridor today...

Current upper-air analysis shows that the large scale trough along
the Canadian border has propagated eastward to the border with North
Dakota. Meanwhile, the ridge to our south as progressed into
central Texas this morning. The analysis also shows a disturbance
developing within the flow between these two features. Satellite
imagery is indicating cloud cover is beginning to increase at this
hour, mainly along the Continental Divide and Palmer Divide while
the clouds over far eastern Colorado are quickly moving into Kansas.
A few light showers are also showing up along US 50 between La Junta
and Lamar. As of 4 AM, temperatures are mainly in the 60s across the
plains and 50s in the high valleys.

Today and tonight...The upper-level disturbance within the larger
scale flow is expected amplify a bit as it propagates away from the
mountains, which will provide a lifting mechanism for thunderstorm
development. Meanwhile, at the surface, the cool front that moved
through yesterday is expected to remain relatively stationary,
allowing for low-level flow to become easterly this morning. The
easterly flow will play a big role in bringing higher dew points,
and thus higher instability values, west to the I-25 corridor and
eastern slopes.

Expect storms to start developing over the mountains shortly after
noon today before spreading east to the I-25 corridor by mid-
afternoon. Storm activity should linger into tonight before
progressing into Kansas sometime around midnight or so.

CAPE values are expected to reach 2500 J/kg along and just east of
the I-25 corridor, with some hi-res guidance showing upwards of 4000
J/kg in some areas. 0-6 km bulk shear values are also expected to be
in the 35-45 kt range for a good portion of the area east of the
mountains, which will be sufficient enough to support and sustain
strong updrafts. Steep mid-level lapse rates are also expected
across this area, which will lead to the potential for large hail up
to golf ball size along with damaging wind gusts in excess of 60
mph. The Storm Prediction Center does have a slight risk for this
area, which lines up well given the aforementioned parameters.
Although low-level shear and storm-relative helicity values are
expected to be lower today than yesterday, a tornado cannot be ruled
out as storms move east into an area of higher moisture that
supports lower LCLs. That said, hail appears to be the biggest
threat with storms today into tonight. There is also potential for
heavy rainfall, which could cause flash flooding in urban areas.
Most of the heavy rainfall is expected to be east of the newer burn
scars, so the threat for flash flooding over them appears to be low
at this time.

Temperatures are expected to be cooler today across the plains with
highs reaching the mid to upper 80s. The high valleys should see
highs in the 80s as well. Lows tonight stay relatively mild as
temperatures are expected to be in the upper 50s to mid 60s across
the plains and 40s to around 50 in the high valleys.

.LONG TERM...(Thursday through Tuesday)
Issued at 343 AM MDT Wed Jul 15 2020

Upper ridge remains over the srn plains on Thu, with weak w-sw
mid/upper flow across the region. Low/mid level moisture remains
plentiful, and with models hinting at upper energy rotating
northward into CO, expect afternoon/evening convection to be
fairly widespread once again. Best forcing initially back toward
the Continental Divide Thu afternoon, before shifting eastward
onto the plains in the evening. 0-6km shear is weaker than the
past few days, with values generally less than 30 kts, though
instability remains plentiful as CAPE ranges from 1000 to 2000
j/kg along and east of I-25. SWODY2 has marginal risk for severe
storms over most of the eastern plains, which looks reasonable
given the high CAPE, though storm strength may trend downward
versus earlier in the week given weak shear.

Pattern begins to transition to a more typical mid-July convective
regime beginning Fri, as mid/upper level flow continues to weaken,
while low level moisture diminishes slightly, especially over the
plains. Should see convection mainly over the mountains and
interior valleys Fri afternoon/evening, with a few weakening
storms drifting across the I-25 corridor late in the day. Trend
continues Sat/Sun, with mainly high terrain convection and only
very isolated storms over the plains. Max temps will trend upward
from Fri into Sun as upper ridge drifts north, and 100 degf
readings will return to the lower Arkansas Valley over the
weekend. Weak cold front and increasing upper level energy will
likely bring an upturn in convection area-wide Mon-Tue, while max
temps drift downward slightly, especially on the plains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1111 AM MDT Wed Jul 15 2020

Thunderstorms, some severe, will likely occur at, or close to,
KPUB and KCOS roughly during the 20-24 UTC time frame. Strong
winds and hail are possible. Hi res guidance shows strong storms
moving over, or close to, the 2 taf sites this afternoon. By later
this evening VFR conditions are likely and VFR will remain over
the 2 taf sites through the end of the forecast period.

For KALS, Afternoon -tsra are possible with locally gusty winds
and possibly brief mvfr conditions, otherwise VFR.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CARLBERG
LONG TERM...PETERSEN
AVIATION...HODANISH
Hazardous weather outlook, Jul 15, 11:50 AM MDT, 3 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1150 AM MDT Wed Jul 15 2020

COZ058>089-093>099-161800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1150 AM MDT Wed Jul 15 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible along the immediate I-25
corridor this afternoon and early evening. Hail the size of
golfballs and wind gusts to 70 mph will be possible. A tornado
cannot be ruled out. The greatest threat for severe weather along
the I-25 corridor will be between 2 pm and 6 pm. The storms will
then move onto the plains and remain strong to severe, but are
expected to gradually weaken as they move to the Kansas border.

It should be noted that high resolution computer simulations show
strong storms affecting both the greater Colorado Springs area
and Pueblo areas this afternoon and early evening.

In addition to large hail and damaging winds, very heavy rain will
be possible. This rain will be capable of producing flash flooding
in the urban areas.

Over the mountains, there is limited potential for burn scar flash
flooding if a storm should develop over one of the newer scars.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered to numerous thunderstorms are expected again on
Thursday, and a few severe storms will be possible over the
plains. The main risks from storms on the plains will be winds
over 60 mph, hail up to half dollar size, locally heavy rainfall
and frequent cloud to ground lightning. Farther west over the
mountains and interior valleys, hail up to nickel size, winds of
50 mph, brief heavy rainfall and frequent cloud to ground
lightning are possible. There will also be the possibility of
flooding of burn scars across most of the mountains on Thursday
afternoon and evening.

For Friday into the weekend, scattered afternoon and evening
thunderstorms are expected each day, with the greatest chance for
storms over the mountains. Locally heavy rainfall, frequent
lightning, small hail and wind gusts to 50 mph will be possible
with any stronger storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely along and east of Interstate 25 this afternoon and early
evening. Activation may be needed as early as 2 pm.

Hodanish

In the hours before

Special weather statement, Jul 15, 2:03 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
203 PM MDT Wed Jul 15 2020

COZ076-077-083-152030-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
203 PM MDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT AND SOUTHERN
TELLER COUNTIES UNTIL 230 PM MDT...

At 203 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Waugh Mountain, or 18 miles northeast of Hayden
Pass Burn Scar, moving east at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Royal Gorge, Waugh Mountain and Canon City.

LAT...LON 3845 10570 3859 10570 3865 10521 3842 10525
TIME...MOT...LOC 2003Z 272DEG 16KT 3853 10557

KTS
Local storm report, Jul 15, 2:04 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
204 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HAIL             SCHRIEVER AFB           38.80N 104.53W
07/15/2020  E1.00 INCH       EL PASO            CO   PUBLIC

            REPORTS OF SEVERAL SHATTERED GLASS WINDOWS
            AND WINDSHIELD DAMAGE.

&&

MJG
Special weather statement, Jul 15, 2:14 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Wed Jul 15 2020

COZ074-088-152045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
214 PM MDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 245 PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Stonewall, or 29 miles south of Indian Creek on the
southeastern Spring Burn Scar, moving east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Starkville, Segundo, Raton Pass and Weston.

LAT...LON 3700 10515 3715 10512 3713 10444 3699 10445
TIME...MOT...LOC 2014Z 259DEG 15KT 3703 10504

KTS
Local storm report, Jul 15, 2:32 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             2 N ELLICOTT            38.87N 104.38W
07/15/2020  M1.00 INCH       EL PASO            CO   PUBLIC

            CAME FROM AN IMAGE ON TWITTER
            (@EMILYROEHLER).

&&

MJG
Special weather statement, Jul 15, 2:34 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
234 PM MDT Wed Jul 15 2020

COZ076-077-081-083-152100-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
234 PM MDT Wed Jul 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 300
PM MDT...

At 233 PM MDT, Doppler radar was tracking a strong thunderstorm near
Texas Creek, or 15 miles northeast of Hayden Pass Burn Scar, moving
east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Texas Creek, Royal Gorge, Canon City and Hillside.

LAT...LON 3827 10560 3849 10564 3864 10515 3849 10505
      3844 10534 3833 10539
TIME...MOT...LOC 2033Z 256DEG 23KT 3840 10552

KTS
Local storm report, Jul 15, 2:42 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUL 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             1 N ELLICOTT            38.85N 104.38W
07/15/2020  M1.25 INCH       EL PASO            CO   PUBLIC

            CAME FROM AN IMAGE ON TWITTER
            (@MATTBLUETHUNDER).

&&

MJG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 6:00 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo30 min
Jul 14, 6:12 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero33 min
Jul 14, 6:13 PM MDTTornado WarningPUBCrowley, Otero32 min
Jul 14, 6:16 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero59 min
Jul 14, 6:37 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero23 min
Jul 14, 6:40 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero65 min
Jul 14, 6:52 PM MDTSpecial Weather StatementPUB38 min
Jul 14, 6:56 PM MDTSevere Thunderstorm WarningPUBBent, Otero34 min
Jul 14, 6:59 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:14 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:27 PM MDTTornado WarningPUBBent, Prowers33 min
Jul 14, 7:35 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 14, 7:38 PM MDTSevere Thunderstorm WarningPUBBent, Prowers37 min
Jul 14, 7:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jul 14, 7:46 PM MDTSevere Thunderstorm WarningPUBBent, Prowers44 min
Jul 14, 8:01 PM MDTTornado WarningPUBProwers17 min
Jul 14, 8:08 PM MDTSevere Thunderstorm WarningPUBBent, Prowers20 min
Jul 14, 8:22 PM MDTSevere Thunderstorm WarningPUBBaca53 min
Jul 14, 8:37 PM MDTSpecial Weather StatementPUBProwers38 min
Jul 14, 9:09 PM MDTSevere Thunderstorm WarningPUBProwers23 min
Jul 15, 1:27 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo63 min
Jul 15, 1:54 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jul 15, 2:03 PM MDTSpecial Weather StatementPUBFremont27 min
Jul 15, 2:10 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 15, 2:13 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
Jul 15, 2:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo47 min
Jul 15, 2:34 PM MDTSpecial Weather StatementPUBFremont26 min
Jul 15, 2:36 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jul 15, 2:38 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont19 min
Jul 15, 2:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo63 min
Jul 15, 2:43 PM MDTSevere Thunderstorm WarningPUBFremont32 min
Jul 15, 2:48 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Fremont, Teller2 hr
Jul 15, 3:15 PM MDTSevere Thunderstorm WarningPUBFremont30 min
Jul 15, 3:16 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 15, 3:18 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso104 min
Jul 15, 3:23 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont13 min
Jul 15, 3:32 PM MDTSpecial Weather StatementPUBHuerfano28 min
Jul 15, 3:38 PM MDTFlash Flood WarningPUBEl Paso, Pueblo108 min
Jul 15, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo36 min
Jul 15, 3:41 PM MDTSevere Thunderstorm WarningPUBHuerfano34 min
Jul 15, 3:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo64 min
Jul 15, 4:13 PM MDTTornado WarningPUBEl Paso, Pueblo32 min
Jul 15, 4:14 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo46 min
Jul 15, 4:17 PM MDTFlash Flood Warning Considerable damage threatPUBPueblo118 min
Jul 15, 4:41 PM MDTSevere Thunderstorm WarningPUBPueblo49 min
Jul 15, 5:25 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo50 min
Jul 15, 5:58 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero, Pueblo47 min

Nearby

Flash Flood Warnings in Colorado, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.